P-Functionale und Randwerte zu Hypoelliptischen Differentialoperatoren.

Michael Langenbruch

Mathematische Annalen (1979)

  • Volume: 239, page 55-74
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Langenbruch, Michael. "P-Functionale und Randwerte zu Hypoelliptischen Differentialoperatoren.." Mathematische Annalen 239 (1979): 55-74. <http://eudml.org/doc/163205>.

author = {Langenbruch, Michael},
journal = {Mathematische Annalen},
language = {ger},
pages = {55-74},
title = {P-Functionale und Randwerte zu Hypoelliptischen Differentialoperatoren.},
url = {http://eudml.org/doc/163205},
volume = {239},
year = {1979},

AU - Langenbruch, Michael
TI - P-Functionale und Randwerte zu Hypoelliptischen Differentialoperatoren.
JO - Mathematische Annalen
PY - 1979
VL - 239
SP - 55
EP - 74
LA - ger
UR - http://eudml.org/doc/163205
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.